# SDR REXA2021072200518

- Difficulty date: July 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 310-319 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R CORRODED BETWEEN FS 310 AND FS 319.   REMOVED AND REPLACED INTERCOSTAL AT STGR 20R BETWEEN FS 310-349 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND INSTALLED DRIP TRAYS AND DRAIN LINES.
